Alert archive / Wyoming / Red Flag Warnings in 2015
Red Flag Warning 23, NWS Cheyenne, WY
NWS Cheyenne, WY issued this red flag warning at Sep 6, 2015, 9:30 PM MDT. It took effect at Sep 7, 2015, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 6, 2015, 9:30 PM MDT (03:30 UTC)
- In effect from
- Sep 7, 2015, 12:00 PM MDT
- Expired
- Sep 7, 2015, 7:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
783 WWUS85 KCYS 070330 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 930 PM MDT SUN SEP 6 2015 ...CRITICAL FIRE WEATHER CONDITIONS AGAIN ON MONDAY AFTERNOON... .GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL DEVELOP ONCE AGAIN FOR MONDAY AFTERNOON. WESTERLY WINDS WILL FREQUENTLY GUST 25 TO 35 MPH WITH MINIMUM HUMIDITY VALUES DROPPING INTO THE 10 TO 20 PERCENT RANGE. THE FOCUS FOR CRITICAL CONDITIONS WILL BE FOR MOST OF FWZ 302...WESTERN PORTIONS OF FWZ 301...AND NORTHERN PORTIONS OF FWZ 303 AND 308. WYZ301>303-308-071800- /O.UPG.KCYS.FW.A.0017.150907T1800Z-150908T0100Z/ /O.NEW.KCYS.FW.W.0023.150907T1800Z-150908T0100Z/ NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF- CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS- LARAMIE VALLEY/SHIRLEY BASIN- 930 PM MDT SUN SEP 6 2015 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 301...302...303 AND 308... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM MDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WIND...WEST TO SOUTHWEST 15 TO 25 MPH WITH GUSTS OF 25 TO 35 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY AS LOW AS 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY LEAD TO EXTREME FIRE BEHAVIOR. && $$
3 follow-up statements
979 WWUS85 KCYS 070824 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 224 AM MDT MON SEP 7 2015 ...CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON... .GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL DEVELOP ONCE AGAIN THIS AFTERNOON. WESTERLY WINDS WILL FREQUENTLY GUST FROM 25 TO 35 MPH WITH MINIMUM RELATIVE HUMIDITIES DECREASING TO 10 TO 15 PERCENT. THESE CRITICAL CONDITIONS WILL DEVELOP ACROSS MOST OF ZONE 302... WESTERN PORTIONS OF ZONE 301...AND NORTHERN PORTIONS OF ZONES 303 AND 308. WYZ301>303-308-072200- /O.CON.KCYS.FW.W.0023.150907T1800Z-150908T0100Z/ NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF- CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS- LARAMIE VALLEY/SHIRLEY BASIN- 224 AM MDT MON SEP 7 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 301...302...303 AND 308... * WIND...WESTERLY 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * HUMIDITY...10 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY LEAD TO EXTREME FIRE BEHAVIOR. && $$
394 WWUS85 KCYS 071946 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 146 PM MDT MON SEP 7 2015 ...CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON... ...GUSTY WINDS AND LOW HUMIDITIES RETURN TUESDAY AFTERNOON... .CRITICAL FIRE WEATHER CONDITIONS BEGINNING TO MATERIALIZE IN THE WARNED ARE THIS AFTERNOON AND WILL CONTINUE THROUGH 7 PM TONIGHT. GUSTY WINDS AND LOW HUMIDITIES RETURN ONCE AGAIN TUESDAY AFTERNOON FOR THE SAME AREAS. WESTERLY WINDS WILL FREQUENTLY GUST FROM 25 TO 35 MPH WITH MINIMUM RELATIVE HUMIDITIES DECREASING TO 10 TO 15 PERCENT. THESE CRITICAL CONDITIONS TO OCCUR FOR MOST OF ZONE 302...WESTERN PORTIONS OF ZONE 301...AND NORTHERN PORTIONS OF ZONES 303 AND 308. WYZ301>303-308-080900- /O.NEW.KCYS.FW.A.0018.150908T1800Z-150909T0100Z/ /O.CON.KCYS.FW.W.0023.000000T0000Z-150908T0100Z/ NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF- CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS- LARAMIE VALLEY/SHIRLEY BASIN- 146 PM MDT MON SEP 7 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMDITIES FOR FIRE WEATHER ZONES 301...302...303 AND 308... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 301... 302...303 AND 308... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * WIND...WESTERLY 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * HUMIDITY...10 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY LEAD TO EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
421 WWUS85 KCYS 080100 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 700 PM MDT MON SEP 7 2015 ...GUSTY WINDS AND LOW HUMIDITIES WILL RETURN TUESDAY AFTERNOON... .FOR TONIGHT...GUSTY WINDS WILL CONTINUE TO DIMINISH OVER THE NEXT HOUR WHILE HUMIDITIES IMPROVE...SO WILL ALLOW THE RED FLAG WARNING TO EXPIRE ON TIME. GUSTY WINDS AND LOW HUMIDITIES ARE EXPECTED TO RETURN ONCE AGAIN TUESDAY AFTERNOON FOR THE SAME AREAS. WESTERLY WINDS WILL FREQUENTLY GUST FROM 25 TO 35 MPH WITH MINIMUM RELATIVE HUMIDITIES DECREASING TO 10 TO 15 PERCENT. THESE CRITICAL CONDITIONS TO OCCUR FOR MOST OF ZONE 302...WESTERN PORTIONS OF ZONE 301...AND NORTHERN PORTIONS OF ZONES 303 AND 308. WYZ301>303-308-081215- /O.EXP.KCYS.FW.W.0023.000000T0000Z-150908T0100Z/ /O.CON.KCYS.FW.A.0018.150908T1800Z-150909T0100Z/ NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF- CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS- LARAMIE VALLEY/SHIRLEY BASIN- 700 PM MDT MON SEP 7 2015 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMDITIES FOR FIRE WEATHER ZONES 301...302... 303 AND 308... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMDITIES FOR FIRE WEATHER ZONES 301...302...303 AND 308... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * WIND...WESTERLY 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * HUMIDITY...10 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Sep 6, 6:01 PM MDT, 3 hours 29 minutes earlier.
Area forecast discussion, Sep 6, 6:01 PM MDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
601 PM MDT SUN SEP 6 2015
.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 240 PM MDT SUN SEP 6 2015
THE WEATHER PATTERN WILL TRANSITION TO DRIER ZONAL FLOW OVER THE
NEXT FEW DAYS. SOUTHWEST FLOW ALOFT REMAINS IN PLACE TODAY BUT AS
THE BULK OF THE MID AND UPPER LEVEL MOISTURE HAS SHIFTED EAST OF
THE AREA...CHANCES FOR PRECIPITATION WILL BE LOW THROUGH THE
SHORT TERM PERIOD. A FEW ISOLATED SHOWERS AND THUNDERSTORMS WILL
BE POSSIBLE INTO FAR SOUTHEASTERN PORTIONS OF THE FORECAST AREA
THIS AFTERNOON AND EVENING. AN ELEVATED WARM FRONT OVER THIS AREA
MAY BE JUST ENOUGH TO KEEP CONVECTION FIRING INTO THE LATE NIGHT
HOURS OVER THE WESTERN NEBRASKA PANHANDLE. SEVERE THUNDERSTORMS
ARE NOT EXPECTED TODAY BUT A FEW STRONG WIND GUST MAY OCCUR NEAR
SHOWERS AND THUNDERSTORMS.
LATE TOMORROW AFTERNOON THERE MAY BE ANOTHER CHANCE FOR A FEW
THUNDERSTORMS MAINLY INTO THE NEBRASKA PANHANDLE. MODELS DIFFER
ON HOW MUCH LOW LEVEL MOISTURE WILL BE AVAILABLE FOR THUNDERSTORM
DEVELOPMENT. THE NAM SEEMS A BIT BULLISH WITH SURFACE DEW POINTS
AROUND 60 DEGREES AND MU CAPE VALUES TO AROUND 2500 K/KG NEAR
SIDNEY. THE GFS ON THE OTHER HAND SHOWS MUCH LESS LOW LEVEL
MOISTURE WITH DEW POINTS MAINLY IN THE 40S ACROSS THE NEBRASKA
PANHANDLE WITH MU CAPES AROUND 500 J/KG AND DECREASING BY LATE
AFTERNOON. CONFIDENCE IN EITHER SOLUTION IS LOW. IF THE NAM DOES
VERIFY THEN A FEW SEVERE THUNDERSTORMS WOULD BE POSSIBLE AS 0-6 KM
BULK SHEAR WILL BE PUSHING 50 KTS.
BY TUESDAY DRY WEST TO NORTHWEST FLOW ALOFT WILL BE IN PLACE. DRY
AIR AND DOWNSLOPE FLOW WILL PRECLUDE ANY CHANCES FOR
PRECIPITATION. IT WILL BE SLIGHTLY COOLER TUESDAY WITH HIGHS
MAINLY IN THE 70S. EXPECT BREEZY CONDITIONS ALONG AND WEST OF THE
LARAMIE RANGE WITH RELATIVELY LIGHT WINDS INTO THE PLAINS.
.LONG TERM...(WEDNESDAY THROUGH SUNDAY)
ISSUED AT 245 PM MDT SUN SEP 6 2015
ALL LONG RANGE MODELS SHOW A BENIGN WEATHER PATTERN ACROSS THE
FRONT RANGE INTO NEXT WEEKEND. MODEL SOLUTIONS FOR NEXT SUNDAY
LOOK VERY SIMILAR TO THE FORECAST SOLUTIONS FOR WEDNESDAY THIS
WEEK...SO EXPECT VERY LITTLE CHANGE TO THE OVERALL PATTERN IN THE
NEAR FUTURE. MODELS CONTINUE TO INDICATE A BROAD UPPER LEVEL RIDGE
AXIS REMAINING ACROSS THE FAR WESTERN UNITED STATES AND EASTERN
PACIFIC OCEAN...WITH A LONG WAVE TROUGH OVER EASTERN CANADA AND
EXTENDING SOUTHWARD INTO THE EASTERN UNITED STATES. THIS WILL
RESULT IN DRY NORTHWEST FLOW ALOFT ACROSS WYOMING AND WESTERN
NEBRASKA. WITH THE JET STREAM STAYING NORTH AND EAST OF THE
FORECAST AREA...THE WEATHER WILL REMAIN PRETTY QUIET AS THE STORM
TRACK WILL BE TOO FAR NORTH...AND CONVECTIVE POTENTIAL WILL BE
GREATLY DIMINISHED. A WEAK COOL FRONT IS FORECAST TO PUSH ACROSS
THE HIGH PLAINS ON FRIDAY...WHICH MAY INITIATE A FEW SHOWERS
ACROSS WESTERN NEBRASKA THROUGH FRIDAY EVENING. OTHERWISE...DRY
WEATHER IS EXPECTED INTO THE WEEKEND WITH TEMPERATURES NEAR OR
SLIGHTLY ABOVE NORMAL. HIGH TEMPERATURES WILL RANGE FROM THE 70S
TO LOW 80S...WARMEST OVER WESTERN NEBRASKA WEDNESDAY AND SATURDAY
AFTERNOON.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 601 PM MDT SUN SEP 6 2015
SHOWERS WITH AN OCCASIONAL LIGHTNING STRIKE OR TWO ARE OCCURRING
ALONG I-25 FROM WHEATLAND TO KCYS...AND UP TO KBFF. SHORT TERM
GUIDANCE SUGGESTS THIS ACTIVITY WILL SHIFT TO THE NORTHEAST
THROUGH THE EARLY EVENING AND OVERNIGHT...BUT EXPECT MINIMAL
IMPACT TO THE TERMINALS FROM THIS ACTIVITY. FURTHER WEST...GUSTY
AND VERY DRY CONDITIONS WILL CONTINUE THROUGH SUNSET BEFORE
DIMINISHING OVERNIGHT. STRENGTHENING MOIST SOUTHERLY FLOW ACROSS
THE PLAINS COULD BRING LOW CLOUDS FROM KCYS TO KAIA AND POINTS
EAST...BUT CONFIDENCE IS FAIRLY LOW THAT CIGS WILL DROP BELOW
VFR. MONDAY SHOULD BE A REPEAT DRY AND BREEZY DAY FOR THE WESTERN
TERMINALS WHILE A FEW ISOLATED TSTMS ARE POSSIBLE ALONG AND EAST
OF THE SOUTHERN LARAMIE RANGE.
&&
.FIRE WEATHER...
ISSUED AT 245 PM MDT SUN SEP 6 2015
GUSTY WEST TO SOUTHWEST WINDS WILL CONTINUE THROUGH THIS AFTERNOON
NEAR AND WEST OF THE LARAMIE RANGE IN SE WYOMING. CRITICAL TO NEAR
CRITICAL FIRE CONDITIONS WILL CONTINUE ACROSS THE AFOREMENTIONED AREA
THROUGH THE AFTERNOON HOURS BUT WINDS WILL QUICKLY SUBSIDE THIS
EVENING WHILE RELATIVE HUMIDITY VALUES WILL RECOVER. SIMILAR
CONDITIONS WILL DEVELOP MONDAY IN THE SAME AREAS WITH HUMIDITY
VALUES DROPPING TO BETWEEN 10 AND 20 PERCENT ALONG WITH WESTERLY
WINDS GUSTING 25 TO 35 MPH.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...RED FLAG WARNING UNTIL 7 PM MDT THIS EVENING FOR WYZ301>303.
FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
FOR WYZ301>303-308.
NE...NONE.
&&
SHORT TERM...SML
LONG TERM...TJT
AVIATION...RJM
FIRE WEATHER...SMLHazardous weather outlook, Sep 6, 3:37 PM MDT, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 337 PM MDT SUN SEP 6 2015 NEZ002-003-019>021-054-055-095-096-WYZ106>108-116>119-072145- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY- EAST LARAMIE COUNTY- 337 PM MDT SUN SEP 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS REMAIN POSSIBLE ACROSS FAR SOUTHEAST WYOMING AND SOUTHERN PORTIONS OF THE WESTERN NEBRASKA PANHANDLE THIS AFTERNOON AND EVENING. THERE A SLIGHT CHANCE FOR THUNDERSTORMS INTO NORTHERN PORTIONS OF THE NEBRASKA PANHANDLE LATE TONIGHT. SEVERE THUNDERSTORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. WYZ101>105-109>115-072145- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- 337 PM MDT SUN SEP 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL CONTINUE TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY CRITICAL TO NEAR CRITICAL FIRE WEATHER CONDITIONS WILL AGAIN BE POSSIBLE MONDAY AFTERNOON...MAINLY FOR AREAS ALONG AND WEST OF THE LARAMIE RANGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 9:40 PM MDT | Special Weather Statement | CYS | Laramie | 35 min |
| Sep 7, 1:46 PM MDT | Fire Weather Watch | CYS | 8 hr |
Nearby
Red Flag Warnings in Wyoming, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.